# SDR FDEA202203260698

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin Panel
- Part number: 185N4002
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING A/C INSPECTION, PERFORMED TAP TEST AND FOUND EXISTING REPAIR TO BE DISBANDED ON LEFT   HORIZONTAL STAB LOWER SURFACE AT APPROX. STAB STA 214 AND 4' FROM FRONT SPAR.  REMOVED PREVIOUS REPAIR AND PERFORMED PERMANENT REPAIR ON L/H HORIZONTAL STAB LOWER SKIN AT APPROX.   STAB STA 214 IAW B757 SRM: 55-10-01-1A FIG 101 AND 51-70-10. MAJOR REPAIR
